Hi, not being a pill taker (except vitamins), I try to reduce dosages. I was put on Eliquis about 4 years ago when I was in severe heart failure. I had two blood clots in my heart when I finally got diagnosed and hospitalized at Phoenix Mayo Clinic. Grace of God held those two clots in place and were dissolved with Eliquis over about 3 months. So, even though I had a lot of joint pain at that time which I thought was a side effect of Eliquis, it has lessened quiet a bit with time. You know, it's always that story, which is worse, the illness or the side effects. After a series of attempts to get my heart to stay in rhythm, I was put on Metoprolol. This has worked well lowering my heart rate. It's amazing how much better I feel. Also, I take magnesium and vit C and potassium daily. I took Omega3 for awhile though eating salmon and walnuts does the same. Drink green drinks of home juicing, kale, carrots, celery, ginger, apple and lemon. Like to do this every 2 -3 days. Also, prayer, enjoyable activity such as gardening, and massage therapy. Just keep feeding yourself fulfilling and life sustaining activities. I'm 73, and that's how I maintain my health. Though a bit crazy, I live with a family that loves me.